# SDR USAA2011050491753

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 31,466 hours, 18,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: D-Ring
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1892 - PIT - EES - COCKPIT EMERGENCY EGRESS DOOR IS MISSING THE D-RINGS THAT ATTACH TO THE PINS.  MAINTENANCE INSTALLED TWO NEW D-RINGS FOR EGRESS DOOR.
